# SDR CA060704004

- Difficulty date: May 15, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Beech C90
- Engine: Pwa PT6A21
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Turbine Section
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB THE ENGINE EMITTED A LOUD NOISE AND WAS SHUT DOWN IN FLIGHT.  THE AIRCRAFT DIVERTED FOR AN UNSCHEDULED LANDING WHICH RESUTED IN AIRFRAME DAMAGE.  SUBSEQUENT INSPECTION REVEALED FRACTURED COMPRESSOR TURBINE BLADES.  P&WC WILL MONITOR INVESTIGATION OF THE BLADES AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC# 20060704004)
